MAUDE Adverse Event Report: DIGNITANA INC DIGNICAP DELTA; Scalp cooling system

DIGNITANA INC DIGNICAP DELTA; Scalp cooling system
Model Number 900-1001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a burn on the neck.

Brand Name
DIGNICAP DELTA
Common Device Name
Scalp cooling system
Manufacturer (Section D)
DIGNITANA INC
10925 estate lane w185
dallas TX 75238
Manufacturer Contact
crista cody
10925 estate lane w185
dallas, TX 75238
4699175555
MDR Report Key22319110
Report Number3012146457-2025-00004
Device Sequence Number8948117
Product Code PMC
UDI-Device Identifier00850036106005
UDI-Public(01)00850036106005(240)900-1001(11)220901
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K19111466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number900-1001
Device Catalogue Number900-1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale